It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


Hi. Thanks for pulling up my post. I know this somewhat long, but please take the time to read it. This is my story.

My dad passed away of skin cancer 16 years ago when I was seventeen. Ever since his passing, I have been a hypochondriac and a constant worrier. I have suffered severely with anxiety and stress, physically and emotionally. With family support and a wonderful husband, I have tried desperately to deal my dad’s passing, hypochondria, a fear of dying, and my anxiety symptoms, but finally had to make a trip to the doctor. My main problem, which has really been quite annoying and sometimes disabling, has been what I call “my breathing problem”. I always feel like I am not getting enough air. Breathing for me has become a chore as I acknowledge just about every breath that I take. Sometimes I get to the point of hyperventilating with tingling in my face and lips, a lump in my throat and nausea. Occasionally over the past 15 years I would have short episodes, maybe lasting a day or two, but now the episodes last for weeks at a time. When I finally went to the doctor in April, I had this “breathing problem” for three weeks and I was literally to the point of tears. Only at night time while I am sleeping do I have relief. Of course I have other symptoms, but this one is the worst.

In April, my doctor put me on Zoloft and I also take 0.50 mg of Xanax every night to help me sleep. I also take Xanax during the day for those really tough days. I am worried about addiction to Xanax, but at this point, I just want to be able to function normally on a daily basis. I was taking 100 mg of Zoloft a day, but couldn’t have an orgasm, and there is absolutely no way that I will give up orgasms. After all, that is a natural medicine that puts a smile on my face. So, my doctor cut my dosage to 75 mg a day. Thankfully, that isn’t an issue anymore. At any rate, some of my anxiety problems have gotten a little bit better, but I still have my “breathing problem”, just not to the point of hyperventilation and tingling.

These are my new symptoms. Over the past two months, I have had on/off tingling in my feet that sometimes radiates up my legs, but not to the point of pins and needles. The tingling would come and go, but over the past week or so, the tingling has been constant and is either in one foot or both feet. I also get some cramping in my right calf and have had charley horses in the middle of the night. I also get these creepy / crawly sensations on my legs. It feels like there is a bug crawling on my leg and usually lasts for a few seconds. Over the past few days, I have started to get mild tingling in my hands that comes and goes. The tingling seems to worsen with each passing day. And for the past two days, my right eye has been twitching, driving my absolutely crazy.

Has anyone had this “tingling” and “eye twitching” as side effects of Zoloft? Could these new symptoms I am experiencing be related to anxiety? I have also read on other posts that vitamin B-12 deficiency can cause tingling and eye twitching. Does anyone have any other suggestions as to what might be going on with my body? I AM REALLY SCARED !!! Any feedback or information that you have would be so very much greatly appreciated.

Thank you for taking the time to read and respond to my sob story.





All times are GMT -7. The time now is 06:41 AM.





Site owned and operated by HealthBoards.com™
© 1998-2018 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!